MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Model Number M0068502160
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block g4: the premarket / 510(k) #s are k211223 & k231549.Block h6: device code a020503 captures the reportable event of seal compromised.
 
Event or Problem Description
It was reported that an advantage fit ultra system device upon receipt was reported as damaged.The healthcare facility provided photographic evidence showing dents on the device packaging, along with cracking and breakage of the plastic blister tray prior to use.No patient involvement was reported, and the device was not used in a clinical procedure.
 
Additional Manufacturer Narrative
Block g4: the premarket / 510(k) #s are k211223 & k231549.Block h6: device code a020503 captures the reportable event of seal compromised.Block h11: with all the available information, bsc concludes that the reported allegation of the packaging sealed compromise was confirmed through product analysis.Visual inspection of the returned unused device without the packaging did not reveal any damages, but images provided by the customer showed that the package was dented and the inner tray was broken.A dhr review confirmed that the devices met all material, assembly, and performance specifications.A review was completed and confirmed that the event of packaging sealed compromised was defined in the risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.A review of the device instructions for use (ifu) was completed and the ifu cited: "the devices are packaged in a tray sealed with a lid which acts as a sterile barrier.Do not use if package is damaged or unintentionally opened before use.".It is likely that the packaging was damaged after manufacturing and packaging, but prior to the customer's use of the device, most likely during transport.Based on the information available, a conclusion code of cause traced to transport/storage was assigned to this investigation, which indicates "problems traced to the inappropriate transport or storage of the device.".
 
Event or Problem Description

Brand Name
ADVANTAGE FIT ULTRA SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24693981
Report Number2124215-2026-16471
Device Sequence Number10557262
Product Code OTN
UDI-Device Identifier00191506007669
UDI-Public(01)00191506007669(17)281026(10)37806486
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068502160
Device Catalogue NumberM0068502160
Device Lot Number0037806486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown